RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 786–788 (Mi dan33885)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The quasi-equivalence of bases in finite centers of Hilbert scales

V. P. Zaharyuta

Rostov State University

Full text: PDF file (428 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88+517
Presented: L. V. Kantorovich
Received: 06.07.1967

Citation: V. P. Zaharyuta, “The quasi-equivalence of bases in finite centers of Hilbert scales”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 786–788

Citation in format AMSBIB
\Bibitem{Zah68}
\by V.~P.~Zaharyuta
\paper The quasi-equivalence of bases in finite centers of Hilbert scales
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 786--788
\mathnet{http://mi.mathnet.ru/dan33885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0234265}
\zmath{https://zbmath.org/?q=an:0183.40502}


Linking options:
  • http://mi.mathnet.ru/eng/dan33885
  • http://mi.mathnet.ru/eng/dan/v180/i4/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dragilev, “On special dimensions defined on some classes of Köthe spaces”, Math. USSR-Sb., 9:2 (1969), 213–228  mathnet  crossref  mathscinet  zmath
    2. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
    3. V. P. Kondakov, “Bases of complemented subspaces of functional spaces”, Funct. Anal. Appl., 24:3 (1990), 241–242  mathnet  crossref  mathscinet  zmath  isi
    4. M. M. Dragilev, P. A. Chalov, “Fréchet Spaces with Unconditional Base”, Math. Notes, 80:1 (2006), 27–30  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019